MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number RF*RA18183TA
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
[uf medwatch (b)(4).Pdf].
 
Event or Problem Description
Terumo medical received a user facility medwatch report # (b)(4).The event description states: "terumo guidewire glidewire used to advance through occluded tibial artery.In the process of removing the glidewire the tip broke off in the tibial artery." the original intended procedure was a tibial angioplasty.Additional information was received on 21jul2020.There was no intervention, the tip remained in the occluded tibial artery.The patient's condition was reported to be stable.Patient weight - (b)(6) kg.

Brand Name
RADIFOCUS GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10326221
Report Number2243441-2020-00037
Device Sequence Number19100892
Product Code DQX
UDI-Device Identifier04987350774194
UDI-Public04987350774194
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2020
Report Date (Section F) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberRF*RA18183TA
Device Catalogue NumberGM1811
Device Lot Number200107
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/08/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight46
Date Report Sent to FDA07/27/2020